Weby shortcut

Artigos

Updated at 06/28/17 14:16 .

Listamos as publicações em revistas especializadas da área, por ano.

 

 2017

 

95 - EUZÉBIO, RODRIGO, D.; Gouveia, Márcio R.A. .Poincaré recurrence theorem for non-smooth vector fields. Zeitschrift fur Angewandte Mathematik und Physik, v. 68, p. 40, 2017.

 

94 - EUZÉBIO, RODRIGO, D.; Llibre, Jaume. .Zero-Hopf bifurcation in a Chua system. Nonlinear Analysis: Real World Applications, v. 37, p. 31-40, 2017.

 

93 - GARCIA, RONALDO;  Sotomayor, J. .Historical Comments on Monge's Ellipsoid and the Configurations of Lines of Curvature on Surfaces, Elipsoid Mongea i konfiguracje linii krzywiznowych na powierzchniach i przestrzeniach euklidesowych - uwagi historyczne. Antiquitates Mathematicae, v. 10, p. 169-184, 2017.

 

92 - GARCIA, RONALDO;  LANGEVIN, RÉMI ; WALCZAK, PAWEL . Darboux curves on surfaces I. Journal of the Mathematical Society of Japan, v. 69, p. 1-24, 2017.

 

91 - Carvalho, Tiago ; LLIBRE, J. ; TONON, DURVAL J. . Limit cycles of discontinuous piecewise polynomial vector fields. Journal of Mathematical Analysis and Applications  v. 449, p. 572-579, 2017.

 

90 - Carvalho, Tiago ; EUZEBIO, R. D. ; Teixeira, M.A. ; TONON, D.J. . Birth of limit cycles from a 3D triangular center of a piecewise smooth vector field. IMA Journal of Applied Mathematics, v. 00, p. 01-17, 2017.

 

89 - TONON, DURVAL J.; LLIBRE, J. . Symmetric periodic orbits for the collinear charged 3-body problem. Journal of Mathematical Physics, v. 58, p. 022702, 2017.

 

88 - VIEIRA, E. R.; Franzosa R. . Transition Matrix Theory. Transactions of the American Mathematical Society, http://www.ams.org/journals/tran/earlyview/, 2017.

2016

 
87 - GARCIA, RONALDO; Sotomayor, J. . Lines of curvature on quadric hypersurfaces of R4. Lobachevskii Journal of Mathematics, v. 37, p. 288-306, 2016.
 
86 - GARCIA, RONALDO; LANGEVIN, R. ; WALCZAK, PAWEL . Darboux curves on surfaces II. Sociedade Brasileira de Matematica. Boletim, Nova Serie, v. 47, p. 1119-1154, 2016.

85 - CARVALHO, Tiago de ; EUZEBIO, R. D. ; LLIBRE, J. ; TONON, D. J. . Detecting periodic orbits in some 3D chaotic quadratic polynomial differential systems. Discrete and Continuous Dynamical Systems. Series B, v. 21, p. 1-11, 2016.

 

84 - Carvalho, Tiago ; TONON, D. J. ; Teixeira, M.A. . Asymptotic stability and bifurcations of 3D piecewise smooth vector fields. Zeitschrift fur Angewandte Mathematik und Physik (Printed ed.), v. 67, p. 31, 2016.

 

83 - FRANZOSA, ROBERT ; DE REZENDE, KETTY A. ; VIEIRA, EWERTON R. . Generalized topological transition matrix. Topological Methods in Nonlinear Analysis, v. 48, p. 183, 2016.

 

82 - Buzzi, Claudio ; LLIBRE, Jaume ; Medrado, João . Hopf and zero-Hopf bifurcations in the Hindmarsh-Rose system. Nonlinear Dynamics, v. 83, p. 1549-1556, 2016.

 

81 - MIZUKOSHI, M.T.; CECCONELLO, M.S. . Dynamics and bifurcations of fuzzy nonlinear dynamical systems. Fuzzy Sets and Systems, v. 00, p. 1-13, 2016.

 

80 - Euzébio, R.; Pazim, R.; Ponce, E. Jump bifurcations in some degenerate planar piecewise linear differential systems with three zones. Physica. D, Nonlinear Phenomena (Print), 325 (2016), 74 -85.

 

 

79 - BUZZI, CLAUDIO A. ; DE CARVALHO, TIAGO ; EUZÉBIO, RODRIGO D. . Chaotic planar piecewise smooth vector fields with non-trivial minimal sets. Ergodic Theory & Dynamical Systems (Print), v. 36, p. 458-469, 2016.

 

 

2015

78 - GARCIA, RONALDO ; LANGEVIN, RÉMI ; WALCZAK, PAWE' . Foliations making a constant angle with principal directions on ellipsoids. Annales Polonici Mathematici, v. 113, p. 165-173, 2015.

 

77 - Carvalho, Tiago ; TONON, D. J. . Structural stability and normal forms of piecewise smooth vector fields on R3.. Publicationes Mathematicae (Debrecen), v. 86, p. 255-274, 2015.

 

76 - PESSOA, C.G. ; TONON, D.J. . Piecewise smooth vector fields in R3 at infinity. Journal of Mathematical Analysis and Applications (Print), v. 427, p. 841-855, 2015.

 

75 - MEDRADO, J. C. R.; TORREGROSA, Joan . Uniqueness of limit cycles for sewing planar piecewise linear systems. Journal of Mathematical Analysis and Applications (Print), v. 431, p. 529-544, 2015.

 

74 - Buzzi, C. A.; Euzébio, R.D.; Mereu, A. C.  Bifurcation of limit cycles from a non-smooth perturbation of a two-dimensional isochronous cylinder. Bulletin des Sciences Mathématiques (Paris. 1885), 140 (2015), 519 - 540.

73 - EUZÉBIO, RODRIGO D.; LLIBRE, Jaume . Sufficient conditions for the existence of periodic Solutions of the extended Duffing-Van der Pol oscillator. International Journal of Computer Mathematics, v. online, p. 1-32, 2015.

2014

72 - EUZÉBIO, RODRIGO D.; LLIBRE, Jaume . On the number of limit cycles in discontinuous piecewise linear differential systems with two pieces separated by a straight line. Journal of Mathematical Analysis and Applications (Print), v. 424, p. 475-486, 2014.

 

71 - EUZÉBIO, RODRIGO D.; LLIBRE, Jaume ; VIDAL, CLAUDIO . Zero-Hopf bifurcation in the FitzHugh-Nagumo system. Mathematical Methods in the Applied Sciences, v. FirstV, p. n/a-n/a, 2014.

 

70 - Euzébio, Rodrigo Donizete; LLIBRE, Jaume . Periodic solutions of El Niño model through the Vallis differential system. Discrete and Continuous Dynamical Systems, v. 34, p. 3455-3469, 2014.

 

69 - ARTÉS, JOAN C. ; LLIBRE, Jaume ; MEDRADO, JOAO C. ; TEIXEIRA, MARCO A. . Piecewise linear differential systems with two real saddles. Mathematics and Computers in Simulation (Print), v. 95, p. 13-22, 2014.

68 - Carvalho, Tiago ; TONON, D.J. . Normal Forms for Codimension One Planar Piecewise Smooth Vector Fields. International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, v. 24, p. 1450090, 2014.

67 - GARCIA, RONALDO ; SOTOMAYOR, J. ; SPINDOLOA, F. L. . Axiumbilic Singular Points on Surfaces Immersed in R^4 and their Generic Bifurcations. Journal of Singularities, v. 10, p. 124-146, 2014.

66 - LOPES, DÉBORA ; SOTOMAYOR, Jorge ; GARCIA, RONALDO . Umbilic singularities and lines of curvature on ellipsoids of -4. Sociedade Brasileira de Matematica. Boletim, Nova Serie, v. 45, p. 453-483, 2014.

 

2013

65 - GARCIA, Ronaldo Alves ; Marques, Diego . A family of minimal immersed tori in S3 with dense principal lines. Bulletin des Sciences Mathématiques (Paris. 1885), v. 137, p. 220-227, 2013.

64 - JACQUEMARD, A. ; TEIXEIRA, M. A. ; TONON, D. J. . Stability conditions in piecewise smooth dynamical systems at a two-fold singularity. Journal of Dynamical and Control Systems, v. 19, p. 47-67, 2013.

63 - MEDRADO, J. C. R. ; Buzzi, C.A. ; TEIXEIRA, Marco Antonio . Generic bifurcation of refracted systems. Advances in Mathematics (New York. 1965), v. 234, p. 653-666, 2013.

62 - Medrado, João C. ; Buzzi, C.A. ; SILVA, Paulo Ricardo . Peixoto s Theorem for vector fields on with impasse points. Bulletin des Sciences Mathématiques (Paris. 1885), v. 137, p. 691-704, 2013.

 

2012

61 - JACQUEMARD, A. ; TEIXEIRA, M. A. ; TONON, D.J. . PIECEWISE SMOOTH REVERSIBLE DYNAMICAL SYSTEMS AT A TWO-FOLD SINGULARITY. International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, v. 22, p. 1250192, 2012.

60 - Jacquemard, Alain ; TONON, D.J. . Coupled systems of non-smooth differential equations. Bulletin des Sciences Mathématiques (Paris. 1885), v. 136, p. 239-255, 2012.

59 - Mizukoshi, Marina T. ; Bassanezi, Rodney C. ; Brandão, Adilson J.V. ; Barros, Laécio C. . On the topological equivalence of some fuzzy flows near hyperbolic equilibria. Fuzzy Sets and Systems, v. 189, p. 92-100, 2012.

58 - GARCIA, Ronaldo Alves ; Sotomayor, J. . Lines of axial curvature at critical points on surfaces mapped into R4. São Paulo Journal of Mathematical Sciences, v. 6, p. 277-300, 2012.

57 - GARCIA, Ronaldo Alves . Aspectos da História da Sociedade Brasileira de Matemática (1969-2011). Revista Brasileira de História da Matemática, v. 11, p. 99-109, 2012.

 

57 - BUZZI, Claudio A ; EUZÉBIO, Rodrigo D ; LLIBRE, Jaume ; Mello, Luis Fernando . Discussion on the limit cycles of the Lev Ginzburg equation by M. Bellamy and R.E. Mickens, Journal of Sound and Vibration 308 (2007) 337-342. Journal of Sound and Vibration, v. 331, p. 5168-5170, 2012. 

2011

56 - LLIBRE, Jaume ; Medrado, João C. . Limit cycles, invariant meridians and parallels for polynomial vector fields on the torus?. Bulletin des Sciences Mathématiques (Paris. 1885), v. 135, p. 1-9, 2011.

55 - Buzzi, C.A. ; Llibre, J. ; MEDRADO, J. C. R. . On the limit cycles of a class of piecewise linear differential systems in R4 with two zones. Mathematics and Computers in Simulation (Print), v. 82, p. 1-7, 2011.

54 - TONON, D.J. ; Carvalho, Tiago . Generic Bifurcations of Planar Filippov Systems via Geometric Singular Perturbations. Bulletin of the Belgian Mathematical Society Simon Stevin, v. 18, p. 861-881, 2011.

 

2010

53 - CIMA, Anna ; LLIBRE, Jaume ; MEDRADO, J. C. R. . New Family of Centers for Polynomial Vector fields of Arbitrary Degree. Communications on Applied Nonlinear Analysis, v. 17, p. 15-24, 2010.

 

2009

52 - Buzzi, Claudio ; LLIBRE, Jaume ; TORREGROSA, Joan ; MEDRADO, J. C. R. . Bifurcation of limit cycles from a centre in ?4 in resonance 1:N. Dynamical Systems (Print), v. 24, p. 123-137, 2009.

51 - CIMA, Anna ; GASULL, Armengol ; Medrado, João C. . On persistent centers. Bulletin des Sciences Mathématiques (Paris. 1885), v. 133, p. 644-657, 2009.

50 - MIZUKOSHI, M. T. ; BARROS, L. C. ; BASSANEZI, R. C. . Stability of Fuzzy Dynamic Systems. Fuzzy Sets and Systems, v. 17, p. 69-83, 2009.

49 - Buzzi, Claudio A. ; LLIBRE, Jaume ; MEDRADO, J. C. R. . Phase Portraits of Reversible Linear Differential Systems with Cubic Homogeneous Polynomial Nonlinearities Having a Non-degenerate Center at the Origin. Qualitative Theory of Dynamical Systems, v. 7, p. 369-403, 2009.

48 - Buzzi, Claudio A. ; TONON, D.J. . Quadratic Planar Systems with Two Parallel Invariant Straight Lines. Qualitative Theory of Dynamical Systems, v. 7, p. 295-316, 2009.

47 - GARCIA, Ronaldo Alves ; SOTOMAYOR, Jorge . Tori embedded in SÂ with dense asymptotic lines. Anais da Academia Brasileira de Ciências (Impresso), v. 81, p. 13-19, 2009.

46 - SOTOMAYOR, J. ; GARCIA, Ronaldo Alves . TORI EMBEDDED IN R3 WITH DENSE PRINCIPAL LINES. Bulletin des Sciences Mathématiques (Paris. 1885), v. 133, p. 348-354, 2009.

 

2008

45 - GARCIA, Ronaldo Alves ; LANGEVIN, R. ; George . Holonomy of a foliation by principal curvature lines. Bulletin Brazilian Mathematical Society (Online), v. 39, p. 341-354, 2008.

44 - MEDRADO, J. C. R. ; LLIBRE, Jaume ; SILVA, Paulo Ricardo da . Limit cycles for Singular Perturbation Problems via Inverse Integrating Factor. Boletim da Sociedade Paranaense de Matemática, v. 26, p. 41-52, 2008.

43 - SOTOMAYOR, Jorge ; GARCIA, Ronaldo Alves . Lines of Curvature on Surfaces, Historical Comments and Recent Developments. São Paulo Journal of Mathematical Sciences, v. 2, p. 99-143, 2008.

 

2007

42 - MEDRADO, J. C. R. ; LLIBRE, Jaume ; BUZZI, C. A. . Periodic orbits for a class of reversible quadratic vector fields on R3. Journal of Mathematical Analysis and Applications (Print), v. 335, p. 1335-1346, 2007.

41 - MIZUKOSHI, M. T. ; BARROS, L. C. ; Chalco -Cano, Y. ; ROMAN-FLORES, H. ; BASSANEZI, R. C. . Fuzzy differential equations and the extension principle. Fuzzy Sets and Systems, v. 177, p. 3627-3635, 2007.

40 - GARCIA, Ronaldo Alves ; SOTOMAYOR, Jorge . Codimension two umbilic points on surfaces immersed in $R^3$. Discrete and Continuous Dynamical Systems, Estados Unidos, v. 17, p. 293-308, 2007.

39 - GARCIA, Ronaldo Alves . A trefoil has two or more vertices. Results in Mathematics / Resultate der Mathematik, v. 50, p. 43-51, 2007.

38 - MEDRADO, J. C. R. ; LLIBRE, Jaume ; ARTES, Joan Carles . Nonexistence of limit cycles for a class of structurally stable quadratic vector fields. Discrete and Continuous Dynamical Systems, v. 17, p. 259-270, 2007.

37 - MEDRADO, J. C. R. ; LLIBRE, Jaume . On the invariant hyperplanes for. Journal of Physics. A, Mathematical and Theoretical (Print), v. 40, p. 8385-8391, 2007.

 

2006

36 - GARCIA, Ronaldo Alves ; SOTOMAYOR, Jorge ; LLIBRE, Jaume . Lines of principal curvature on canal surfaces in R . Anais da Academia Brasileira de Ciências (Impresso), Rio de Janeiro, v. 78, n.2, p. 405-415, 2006.

35 - GARCIA, Ronaldo Alves ; SOTOMAYOR, Jorge . Lines of Principal Curvature near Singular End Points of Surfaces in R3. Advanced Studies in Pure Mathematics (Amsterdam), Univ. Calif., Davies, v. 43, p. 437-462, 2006.

 

2005

34 - GARCIA, Ronaldo Alves ; SOTOMAYOR, Jorge . On the Patterns of Principal Curvature Lines around a Curve of Umbilic Points. Anais da Academia Brasileira de Ciências (Impresso), Rio de Janeiro, v. 77, n.01, p. 13-24, 2005.

33 - MEDRADO, J. C. R. ; LLIBRE, Jaume . Darboux Integrability and Reversible Quadratic Vector Fields. The Rocky Mountain Journal of Mathematics, USA, v. 35, n.6, p. 1999-2057, 2005.

 

2004

32 - GARCIA, Ronaldo Alves ; SOTOMAYOR, Jorge . Lines of Mean Curvature on Surfaces Immersed in R3. Qualitative Theory of Dynamical Systems, Lleida, v. 05, n.02, p. 263-309, 2004.

31 - GARCIA, Ronaldo Alves ; SOTOMAYOR, Jorge ; GUTIERREZ, Carlos . Bifurcations of Umbilic Points and Related Principal Cycles. Journal of Dynamics and Differential Equations, New York, v. 16, n.2, p. 321-346, 2004.

30 - GARCIA, Ronaldo Alves ; TEIXEIRA, Marco Antonio . Vector fields on manifolds with boundary and reversibility - An expository account. Qualitative Theory of Dynamical Systems, Lleida, v. 05, n.02, p. 185-200, 2004.

29 - GARCIA, Ronaldo Alves . On the 60th birthday of Jorge Sotomayor. Qualitative Theory of Dynamical Systems, Lleida -Espanha, v. 05, n.02, p. 01-03, 2004.

 

2003

28 - GARCIA, Ronaldo Alves ; PINA, Romildo da Silva . Ricci Tensors with Rotational Symmetry on Rn. Resenhas do Instituto de Matematica e Estatistica da Universidade de Sao Paulo (Cessou em 2005. Cont. ISSN 1982-6907 São Paulo Journal of Mathematical, Sao Paulo, v. 06, n.01, p. 74-84, 2003.

27 - GARCIA, Ronaldo Alves ; SOTOMAYOR, J. . Harmonic mean curvature lines on surfaces immersed in R3. Boletim da Sociedade Brasileira de Matemática, Brasil, v. 34, n.2, p. 303-331, 2003.

26 - GARCIA, Ronaldo Alves ; SOTOMAYOR, J. . Structural stability of piecewise vector fields on the plane. Journal of Differential Equations, Estados Unidos, v. 192, n.02, p. 553-565, 2003.

25 - GARCIA, Ronaldo Alves ; SOTOMAYOR, Jorge . A Metric Property of Umbilic Points. Anais da Academia Brasileira de Ciências (Impresso), Brasil, v. 75, n.4, p. 405-413, 2003.

24 - MIZUKOSHI, M. T. ; BARROS, L. C. ; BASSANEZI, R. C. . Estabilidade Local de Sistemas Dinâmicos Fuzzy. Biomatemática (UNICAMP), Campinas-SP, v. XIII, p. 91-95, 2003.

 

2002

23 - GARCIA, Ronaldo Alves ; BRINGAS, F. S. . Closed principal lines of surfaces immersed in the euclidean 4-space. Journal of Dynamical and Control Systems, v. 8, n.2, p. 163-176, 2002.

22 - GARCIA, Ronaldo Alves ; MOTA, J. C. ; SOUZA, A. J. ; TEIXEIRA, P. W. . Oxidation fronts in a simplified model for two-phase flow in porus media. Matemática Contemporânea, Rio de Janeiro, v. 22, n.1, p. 67-82, 2002.

21 - GARCIA, Ronaldo Alves ; SOTOMAYOR, Jorge . Geometric mean curvature lines on surfaces immersed in ${ f R}^3$. Annales de la Faculté des Sciences de Toulouse, França, v. 11, n.03, p. 377-401, 2002.

20 - GARCIA, Ronaldo Alves ; SOTOMAYOR, Jorge . Umbilic and tangential singularities on configurations of principal curvature lines. Anais da Academia Brasileira de Ciências (Impresso), Rio de Janeiro, v. 74, n.01, p. 01-17, 2002.

19 - MIZUKOSHI, M. T. ; BARROS, L. C. ; ROJAS-MEDAR, M. ; BASSANEZI, R. C. ; Chalco -Cano, Y. . Dinâmica de Populações via inclusões diferenciais. Biomatemática (UNICAMP), Campinas-SP, v. XII, p. 91-103, 2002.

 

2001

18 - GARCIA, Ronaldo Alves . Principal curvature lines near Darbouxian partially umbilic points of hypersurfaces immersed in R4. Journal of Computational and Applied Mathematics, Rio de Janeiro, v. 20, n.1-2, p. 121-148, 2001.

17 - GARCIA, Ronaldo Alves ; SOTOMAYOR, J. . Structuraly Stable Configurations of Lines of Mean Curvature and Umbilc Points on Surfaces Immersed in R3 . Publicacions Matemàtiques, Barcelona, v. 45, n.02, p. 431-466, 2001.

16 - MEDRADO, J. C. R. ; TEIXEIRA, Marco Antonio . Codimension-two singularities of reversible vector fields in 3D. Qualitative Theory of Dynamical Systems, Spain, v. 2, n.2, p. 399-428, 2001.

 

2000

15 - GARCIA, Ronaldo Alves ; GUTIERREZ, Carlos ; SOTOMAYOR, Jorge . Lines of Principal Curvature around Umbilics and Whitney Umbrellas. Tohoku Mathematical Journal, Sendai, Japão, v. 52, n.02, p. 163-172, 2000.

14 - GARCIA, Ronaldo Alves ; GUTIERREZ, Carlos . Ovaloids of R3 and their umbilics: A differential equation approach,. Journal of Differential Equations, Estados Unidos, v. 168, n.01, p. 200-211, 2000.

13 - GARCIA, Ronaldo Alves ; MOCHIDA, D. K. H. ; FUSTER, M. E. C. R. ; RUAS, Maria Aparecida Soares . Inflection Points and Topology of Surfaces in 4-Space. Transactions of the American Mathematical Society, A. M. S. ( New York), v. 352, n.07, p. 3029-3043, 2000.

12 - GARCIA, Ronaldo Alves ; SOTOMAYOR, Jorge . Lines of Axial Curvature on Surfaces Immersed in R4. Differential Geometry and Its Applications, Holanda, v. 12, p. 253-269, 2000.

 

1999

11 - GARCIA, Ronaldo Alves ; GUTIERREZ, C. ; SOTOMAYOR, J. . Structural Stability of Asymptotic Lines on Surfaces Immersed into R 3. Bulletin des Sciences Mathématiques, Paris, v. 123, p. 599-622, 1999.

10 - GARCIA, Ronaldo Alves ; SOTOMAYOR, Jorge ; SIERSMA, D. . Curvature of Conflict Surfaces in Euclidean 3-Space. Banach Center Publications, Warszawa, v. 50, p. 277-285, 1999.

 

1998

9 - MEDRADO, J. C. R. ; TEIXEIRA, Marco Antonio . Symmetric singularities of reversible vector fields in dimension three. Physica. D, Nonlinear Phenomena (Print), North-Holland, v. 112, n.1-2, p. 122-131, 1998.

 

1997

8 - GARCIA, Ronaldo Alves ; SOTOMAYOR, J. . Structurall Stability of Parabolic Points and Periodic Asymptotic Lines. Matemática Contemporânea, Rio de Janeiro, v. 12, p. 83-107, 1997.

 

1996

7 - GARCIA, Ronaldo Alves ; SOTOMAYOR, J. . Lines of Curvatue on Algebraic Surfaces. Bulletin des Sciences Mathématiques, PARIS, v. 120, n.4, p. 367-395, 1996.

6 - GARCIA, Ronaldo Alves ; GUILLAMON, A. ; GASULL, A. . Geometrical Conditions for Global Stability of Vector Fields on The Plane. Mathematical Proceedings of the Cambridge Philosophical Society, LONDRES, v. 120, n.2, p. 499-518, 1996.

 

1993

5 - GARCIA, Ronaldo Alves . Hyperbolic Principal Cycles of Hypersurfaces of R4. Annals of Global Analysis and Geometry, BERLIN, v. 11, n.1, p. 185-196, 1993.

4 - GARCIA, Ronaldo Alves ; SOTOMAYOR, J. . Lines of Curvature near Singular Points of Implicit Surfaces. Bulletin des Sciences Mathématiques, PARIS, v. 117, n.1, p. 313-331, 1993.

3 - GARCIA, Ronaldo Alves ; SOTOMAYOR, Jorge . Lines of Curvature Near Hyperbolic Principal Cycles. PITMAN RESEACHES NOTES, LONDRES, v. 285, n.1, p. 255-262, 1993.

 

1992

2 - GARCIA, Ronaldo Alves ; SOTOMAYOR, J. . Lines of Curvature Near Principal Cycles. Annals of Global Analysis and Geometry, BERLIN, v. 10, n.3, p. 275-289, 1992.

1 - GARCIA, Ronaldo Alves . Lignes de Courbure d'Hypersurfaces Immergeés dans l'Espace R4. Anais da Academia Brasileira de Ciências, RIO DE JANEIRO, v. 64, p. 01-06, 1992.

 

List all Back